# SDR SWAA100086

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 19,781 hours, 11,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE.  SECURED LENS PER MM.
